# SDR COEA2019022005912

- Difficulty date: February 20, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 37,346 hours, 43,878 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110583200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 194688 NR 500018 HEAVY CHECK COE/MAJOR REPAIR: FLAW INDICATION AT REAR SPAR LOWER FLANGE AT INBOARD HOLE RIB2L. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0094005-01...14292 ISSUE A, DATED 3/14/2019.
